# SDR CALA2019060700896

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 35,213 hours, 12,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5410
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT STA 500C LBL 24.75.  SPLICED IN NEW SECTION OF SEAT TRACK FROM STA 480 TO STA 500C + 10" PER SRM 53-00-52 REPAIR 4.
